Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Masturbation during medication for bacterial vaginosis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hello, I am currently taking (tindamax)antibiotics for bacterial vaginosis. Is it ok to externally masturbate during treatment? Because This is my 4th day taking the medication and after I masterbated it came back. I have one more day to take the medication. What should I do?                                                  
Doctor :   Hi
Doctor :   I am Dr.
Doctor :   Let me read your query
User :   hello
User :   ok
Doctor :   Is it an external application of Tindamax
Doctor :   that you are taking
User :   it is pills
Doctor :   Oral??
User :   it is oral yes
Doctor :   Can you explain more about this sentence "This is my 4th day taking the medication and after I masterbated it came back".
Doctor :   Do you mean the symptoms came back?
Doctor :   Hello are you with me?
User :   yes my symptoms meaning the fishy odor came back
Doctor :   Ok
User :   i started taking the medication and the odor went away after i masterbated externally it came back. Why
Doctor :   Ok but the treatment duration is not completed yet
Doctor :   actually it requires more than 7 days of treatment
Doctor :   Are you sexually active ?
User :   no i just have one more pill to take tonight. it is for 5 days 500mgs 2x's a day
Doctor :   during this period?
User :   no i am not sexually active during this period
Doctor :   What is your age?
User :   39
Doctor :   With what did you masturbate?
User :   an external pocket rocket vibrator
User :   it did not go inside
Doctor :   Ok, masturbation should not cause a serious recurrence of bacterial vaginosis
Doctor :   You should consider restricting the usage of external objects which are not clean
Doctor :   and not disinfected
User :   the secretions from the orgasm doe not interfere with it
User :   ok
User :   What should I do at this point now? Because I do have the fishy odor again and it is really bad.
Doctor :   I would have to ask you to consider the continuation of the treatment with the help of the Doctor
Doctor :   whom you met previously
Doctor :   As said it requires a treatment time of 7 days and sometimes 14 days too
User :   maybe i need a longer treatment then
Doctor :   Yes
User :   thank you for your help. Is there anything else I should know>
Doctor :   Use of clean pads
Doctor :   Twice a day shower
Doctor :   Restrict sexual intercourse if you are planning to be active
Doctor :   Are you with me?
Doctor :   Did you follow?
User :   yes
Doctor :   Do you have itching?
User :   mild
Doctor :   Cut short your nails for time being
User :   ok
Doctor :   Do not leave moisture, pat dry the external genitalia
Doctor :   Do you have discharge in large amounts?
User :   ok
User :   yes i always have alot of discharge. i think it is because i have a high sex drive
Doctor :   Is it odorous?
Doctor :   all the time
User :   no when i dont have an infection it is not odorous ....just very moist. i wear pantiliners daily.
Doctor :   Ok, I think you can consider the above recommendations
User :   sure
Doctor :   Are you over weight or diagnosed to be Diabetes?
User :   no
Doctor :   Ok If you have repeated infections consider checking your blood sugar too?
User :   ok
Doctor :   Please fill the feedback form say done when done.
User :   ok thank you
Doctor :   Thanks for consulting me
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor